Zur algebraischen Geometrie 19. Grundpolynom und zugeordnete Form.
Mathematische Annalen (1958)
- Volume: 136, page 139-155
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topWaerden van der, B.L.. "Zur algebraischen Geometrie 19. Grundpolynom und zugeordnete Form.." Mathematische Annalen 136 (1958): 139-155. <http://eudml.org/doc/160645>.
@article{Waerdenvander1958,
author = {Waerden van der, B.L.},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
pages = {139-155},
title = {Zur algebraischen Geometrie 19. Grundpolynom und zugeordnete Form.},
url = {http://eudml.org/doc/160645},
volume = {136},
year = {1958},
}
TY - JOUR
AU - Waerden van der, B.L.
TI - Zur algebraischen Geometrie 19. Grundpolynom und zugeordnete Form.
JO - Mathematische Annalen
PY - 1958
VL - 136
SP - 139
EP - 155
KW - algebraic geometry
UR - http://eudml.org/doc/160645
ER -
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.